# SDR YENA2018080310298

- Difficulty date: July 31, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 55,030 hours, 19,711 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4077880982
- Part serial: 02014565
- Condition: Failed
- Location: Cockpit
- Part time: 21,849 hours, 7,926 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A BURNING ODOR WAS DETECTED IN THE COCKPIT. TROUBLESHOT AND FOUND MCDU OVERHEATING AND EMANATING THE BURNING ODOR ALONG WITH FAILURE MESSAGES. R & R THE NR 2 MCDU IAW AMM 22-82-12.
